# SDR CALA2017022700498

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-7
- Aircraft serial: 29048
- Aircraft time: 56,565 hours, 22,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Damaged
- Location: Bs  500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK SCALLOP CHIPPED AT BS 500D+3, LBL 24.75.  FOUND TO BE OUT OF LIMITS.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52.
